# SDR CA000925022

- Difficulty date: September 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 87600518003
- Condition: Worn
- Location: Nr 1 Engine
- Component: Cond Cntrl Cable, Hamstd, 14SF15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE #1 ENGINE LOWER CONDITION CONTROL CABLE WAS WORN BEYOND LIMITS AT THE STEEL PULLEY IN THE ENGINE COMPARTMENT. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
